# SDR UALA2010031100829

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 69,614 hours, 20,176 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 233T620121
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM ISSUE, FLT DIVERTED.   REPLACED RUDDER TRIM CTRL PANEL, OPS CHECK OKAY.
